# SDR UPS96220144

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 425
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  D.  STRINGER 25L, CORROSION REMOVAL BEYOND LIMITS AT BS 425.00.  CUT OUT DAMAGED PORTION OF STRINGER.  FABRICATED AND INSTALLED TYPICAL REPAIR IAW SRM 53-10-3, FIGURE 1.  REPAIR EXTENDS FROM BS 410 - BS 440.
